# SDR AALA202511268745

- Difficulty date: November 15, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 34,955 hours, 14,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ESCAPE SLIDE LOWER FABRIC WORN. REPAIRED WORN ESCAPE SLIDE FABRIC. PER AARD 25-66-00-2.
